# SDR ZZDA2008102

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A SULFUR SMOKE SMELL IN THE AFT CABIN SHORTLY AFTER TAKEOFF FROM LGA.  NO VISIBLE SMOKE WAS NOTED.  DIVERTED INTO EWR.  A/C LANDED WITHOUT INCIDENT.  THE SMELL ONLY LASTED FOR ABOUT 1 MINUTE.  PERFORMED INSPECTION OF A/C AND GROUND RAN ENGINES AND PACKS.  NO DEFECTS WERE NOTED.  NO UNUSUAL SMELLS WERE NOTED AT ANY TIME BY MAINTENANCE.
